# SDR S2YA03021

- Difficulty date: June 6, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 1070, THE CABIN DOOR ANNUNCIATOR ILLUMINATED AT 2 POUNDS OF DIFFERENTIAL PRESSURE.  THE CREW DID AN AIR TURNBACK.  THE SYSTEM WAS PUT ON MEL AND THE AIRCRAFT RETURNED TO SERVICE.  ON 06/09 MECHANIC CLEARED THE MEL BY ADJUSTING THE LOWER SILL SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS.
